A case of mycosis fungoides-like lesions developing after levetiracetam therapy


Bora I., BİCAN DEMİR A., Baskan E. B. , Balaban S.

EPILEPSY & BEHAVIOR CASE REPORTS, vol.2, pp.192-195, 2014 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 2
  • Publication Date: 2014
  • Doi Number: 10.1016/j.ebcr.2014.08.002
  • Journal Name: EPILEPSY & BEHAVIOR CASE REPORTS
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.192-195

Abstract

Levetiracetam is a relatively new antiepileptic drug that has previously not been associated with severe dermatological side effects. We report the case of a 31-year-old male treated with levetiracetam for seizures who subsequently developed a mycosis fungoides-like drug reaction that resolved upon dosage reduction. (C) 2014 Published by Elsevier Inc. This is an open access article under the CC BY-NC-ND license.